MathSciNet Relay Station
MathSciNet bibliographic data
MR1997794 (2005a:11083) 11G09 (11F80)
Gardeyn, Francis Openness of the Galois image for $\tau$-modules of dimension 1. J. Number Theory 102 (2003), no. 2, 306–338.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement